# SDR DALA2019030501535

- Difficulty date: March 4, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 63,722 hours, 23,628 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 CORROSION ON RT WING INBD FLAP INBD BALL SCREW BUSHINGS (2EA). CORRECTIVE ACTION: SUMMARY: IN REFERENCE WITH NRC S/N: 00384: BUSHINGS (2EAS) ON RT WING INBD FLAP INBD BALL SCREW WERE REPLACED PER AMM 27-51. (0969807)
